期刊文献+

R3上一类圆盘型Besicovitch集的Hausdorff维数估计 预览

Estimates of Hausdorff Dimension for a Type of Disc Besicovitch Sets in R3
在线阅读 下载PDF
分享 导出
摘要 文中研究了R3上一类圆盘型Besicovitch集的Hausdorff维数,将Kakeya问题二维情形的其中一种证明方法推广到R3空间,证明了该类圆盘型Besicovitch集的Hausdorff维数为3. This dissertation is devoted to the Hausdorff dimension for a type of disc Besicovitch sets. It is well known that the situation of R2 about Kakeya problem has been solved. There exist several methods which can prove it. One of those methods to R3 space is generalized in this paper. It is proved that there are a type of disc Besicovitch sets in R3 whose Hausdorff dimension isR3.
作者 陈泽斌 CHEN Zebin(College of Science, Shantou University, Shantou 515063, Guangdong, China)
机构地区 汕头大学理学院
出处 《汕头大学学报:自然科学版》 2019年第3期27-33,共7页 Journal of Shantou University(Natural Science Edition)
关键词 Besicovitch集 HAUSDORFF维数 Kakeya极大函数 Besicovitch sets Kakeya maximal function Hausdorff dimension
作者简介 陈泽斌(1993-),男(汉族),广东揭阳人,硕士研究生.研究方向:调和分析.E-mail:16zbchen@stu.edu.cn.
投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈